MathSciNet Relay Station
MathSciNet bibliographic data
MR2085603 60J60 (60J75)
Guyon, Xavier; Iovleff, Serge; Yao, Jian-Feng Linear diffusion with stationary switching regime. ESAIM Probab. Stat. 8 (2004), 25–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement